# SDR CA040928015

- Difficulty date: September 28, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Engine: Allsn 250B*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Check Valve
- Condition: Misinstalled
- Location: Engine Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) OIL CHECK VALVE INSTALLED BACKWARDS RESULTING NR 8 BEARING FAILURE.
